# SDR CALA2024062801916

- Difficulty date: June 27, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 69,039 hours, 20,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 149N755018
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0236 - CRACK ON ANGLE FWD CUTOUT LH W/W ON FIRST FRAME , O/B SIDE. REPLACED BRACKET IN FIRST FRAME O/B SIDE W/W  IAW B757-300 SRM 51-40-02-09-0
